Volume 17, issue 3 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Fully irreducible automorphisms of the free group via Dehn twisting in $\sharp_k(S^2 \times S^1)$

Funda Gültepe

Algebraic & Geometric Topology 17 (2017) 1375–1405
Bibliography
1 J Behrstock, M Bestvina, M Clay, Growth of intersection numbers for free group automorphisms, J. Topol. 3 (2010) 280 MR2651361
2 M Bestvina, M Feighn, Hyperbolicity of the complex of free factors, Adv. Math. 256 (2014) 104 MR3177291
3 M Bestvina, M Feighn, Subfactor projections, J. Topol. 7 (2014) 771 MR3252963
4 M Bestvina, M Handel, Train tracks and automorphisms of free groups, Ann. of Math. 135 (1992) 1 MR1147956
5 M Clay, A Pettet, Twisting out fully irreducible automorphisms, Geom. Funct. Anal. 20 (2010) 657 MR2720227
6 M Clay, A Pettet, Relative twisting in outer space, J. Topol. Anal. 4 (2012) 173 MR2949239
7 M Culler, K Vogtmann, Moduli of graphs and automorphisms of free groups, Invent. Math. 84 (1986) 91 MR830040
8 S Francaviglia, A Martino, Metric properties of outer space, Publ. Mat. 55 (2011) 433 MR2839451
9 I Gruschko, On the bases of a free product of groups, Rec. Math. [Mat. Sbornik] N.S. 8 (50) (1940) 169 MR0003412
10 V Guirardel, Cœur et nombre d’intersection pour les actions de groupes sur les arbres, Ann. Sci. École Norm. Sup. 38 (2005) 847 MR2216833
11 F Gültepe, Normal tori in n(S2 × S1), Topology Appl. 160 (2013) 953 MR3043125
12 H Hamidi-Tehrani, Groups generated by positive multi-twists and the fake lantern problem, Algebr. Geom. Topol. 2 (2002) 1155 MR1943336
13 A Hatcher, Homological stability for automorphism groups of free groups, Comment. Math. Helv. 70 (1995) 39 MR1314940
14 A Hatcher, D McCullough, Finite presentation of 3–manifold mapping class groups, from: "Groups of self-equivalences and related topics" (editor R A Piccinini), Lecture Notes in Math. 1425, Springer (1990) 48 MR1070575
15 A Hatcher, K Vogtmann, The complex of free factors of a free group, Quart. J. Math. Oxford Ser. 49 (1998) 459 MR1660045
16 C Horbez, Sphere paths in outer space, Algebr. Geom. Topol. 12 (2012) 2493 MR3020214
17 I Kapovich, M Lustig, Geometric intersection number and analogues of the curve complex for free groups, Geom. Topol. 13 (2009) 1805 MR2496058
18 I Kapovich, K Rafi, On hyperbolicity of free splitting and free factor complexes, preprint (2012) arXiv:1206.3626
19 I Kapovich, R Weidmann, Freely indecomposable groups acting on hyperbolic spaces, Internat. J. Algebra Comput. 14 (2004) 115 MR2058318
20 H Kneser, Geschlossene Flächen in dreidimensionalen Mannigfaltigkeiten, Jahresber. Dtsch. Math.-Ver. 38 (1929) 248
21 F Laudenbach, Topologie de la dimension trois: homotopie et isotopie, Société Mathématique de France (1974) MR0356056
22 G Levitt, M Lustig, Irreducible automorphisms of Fn have north-south dynamics on compactified outer space, J. Inst. Math. Jussieu 2 (2003) 59 MR1955207
23 B Mann, Some hyperbolic Out(FN)–graphs and nonunique ergodicity of very small FN trees, PhD thesis, University of Utah (2014)
24 H A Masur, Y N Minsky, Geometry of the complex of curves, II : Hierarchical structure, Geom. Funct. Anal. 10 (2000) 902 MR1791145
25 P Scott, G A Swarup, Splittings of groups and intersection numbers, Geom. Topol. 4 (2000) 179 MR1772808
26 A Shenitzer, Decomposition of a group with a single defining relation into a free product, Proc. Amer. Math. Soc. 6 (1955) 273 MR0069174
27 J R Stallings, A topological proof of Grushko’s theorem on free products, Math. Z. 90 (1965) 1 MR0188284
28 G A Swarup, Decompositions of free groups, J. Pure Appl. Algebra 40 (1986) 99 MR825183
29 S J Taylor, A note on subfactor projections, Algebr. Geom. Topol. 14 (2014) 805 MR3159971
30 W P Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc. 19 (1988) 417 MR956596
31 K Vogtmann, Automorphisms of free groups and outer space, Geom. Dedicata 94 (2002) 1 MR1950871
32 R D Wade, Folding free-group automorphisms, Q. J. Math. 65 (2014) 291 MR3179663